Differential and Integral Equations

On self-similar solutions of the thin film equation when $n=3$

S. P. Hastings and L. A. Peletier

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 11, Number 1 (1998), 1-22.

Dates
First available in Project Euclid: 1 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367414130

Mathematical Reviews number (MathSciNet)
MR1607968

Zentralblatt MATH identifier
1016.34003

Subjects
Primary: 35Q99: None of the above, but in this section
Secondary: 34B15: Nonlinear boundary value problems 34E05: Asymptotic expansions 76D99: None of the above, but in this section

Citation

Hastings, S. P.; Peletier, L. A. On self-similar solutions of the thin film equation when $n=3$. Differential Integral Equations 11 (1998), no. 1, 1--22. https://projecteuclid.org/euclid.die/1367414130


Export citation